Continuity of eigenvalues for Schrödinger operators, $L^p$-properties of Kato type integral operators

Ben Amor A, Hansen W (2001)
Mathematische Annalen 321(4): 925-953.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Ben Amor, Ali; Hansen, WolfhardUniBi
Abstract / Bemerkung
Given an arbitrary relatively compact (finely) open subset of R-d, mu-eigenvalues of -A (D) + nu are studied where A (D) is the Dirichlet Laplacian on D and mu, V are measures on R-d such that G(X)(mu) is continuous and G(X)(nu) is bounded for every ball X in R-d (G(X) being Green's function for X). Moreover, it is shown that these eigenvalues depend continuously on D and nu. The results are based on very general compactness and convergence properties of integral operators of Kato type which are developed before.
Erscheinungsjahr
2001
Zeitschriftentitel
Mathematische Annalen
Band
321
Ausgabe
4
Seite(n)
925-953
ISSN
0025-5831
Page URI
https://pub.uni-bielefeld.de/record/1615556

Zitieren

Ben Amor A, Hansen W. Continuity of eigenvalues for Schrödinger operators, $L^p$-properties of Kato type integral operators. Mathematische Annalen. 2001;321(4):925-953.
Ben Amor, A., & Hansen, W. (2001). Continuity of eigenvalues for Schrödinger operators, $L^p$-properties of Kato type integral operators. Mathematische Annalen, 321(4), 925-953. doi:10.1007/s002080100260
Ben Amor, A., and Hansen, W. (2001). Continuity of eigenvalues for Schrödinger operators, $L^p$-properties of Kato type integral operators. Mathematische Annalen 321, 925-953.
Ben Amor, A., & Hansen, W., 2001. Continuity of eigenvalues for Schrödinger operators, $L^p$-properties of Kato type integral operators. Mathematische Annalen, 321(4), p 925-953.
A. Ben Amor and W. Hansen, “Continuity of eigenvalues for Schrödinger operators, $L^p$-properties of Kato type integral operators”, Mathematische Annalen, vol. 321, 2001, pp. 925-953.
Ben Amor, A., Hansen, W.: Continuity of eigenvalues for Schrödinger operators, $L^p$-properties of Kato type integral operators. Mathematische Annalen. 321, 925-953 (2001).
Ben Amor, Ali, and Hansen, Wolfhard. “Continuity of eigenvalues for Schrödinger operators, $L^p$-properties of Kato type integral operators”. Mathematische Annalen 321.4 (2001): 925-953.